# SDR CALA2021020800135

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 70,232 hours, 28,830 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6031) RT AFT OVERWING EXIT DOOR CRACKED IN AREA OF RT LOAD TRANSMITTING PROFILE (MARKED). FER TO PEMCO NR 10380.0500. MORE DETAILS AWAITED.
